# SDR HEEA063450

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION HOLE THROUGH THE OUTBOARD ABRASION STRIP ON MAIN ROTOR BLADE.
